# SDR CHQA200700087

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 19,967 hours, 15,861 cycles
- Engine: Allsn AE3007A
- Engine time: 13,622 hours, 11,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14590091001
- Part serial: UNKNOWN
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE TO MCI - DURING CLIMB THE MAIN DOOR BEGAN SQUEALING AROUND 14,000 TO 16,000FT.  THE AIRCRAFT CONTINUED TO CLIMB TO 30,000FT, ACCELERATED TO CRUISE SPEED AND THE DOOR CONTINUED TO SQUEAL.  AS A PRECAUTION THE CREW DECIDED TO DIVERT TO STL WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE DOOR FRAME SEAL BEYOND AMM LIMITS AND HAD TO BE REPLACED.  AFTER REPLACING THE SEAL, THE AIRCRAFT WAS PRESSURE TESTED ON THE GROUND AND NO LEAKS WERE NOTED.
